# SDR 06FDEA03684

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 832-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGITUDINAL FLOORBEAM CORRODED AT NUTPLATE HOLES, RBL 45, BS 823 - 848, WL 208.  FOUND CORROSION OUT OF LIMITS ON FLOOR BEAM IAW SRM 53-10-1 FIG 8 AND SRM 51-10-6.   REMOVED AND REPLACED BEAM IAW SRM 51-30-2 AND SRM 51-30-5.
